# SDR A6WA201304014860

- Difficulty date: March 12, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N413
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 26,549 hours, 24,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivet
- Condition: Popped
- Location: Floor Support
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FS 280 FLOOR SUPPORT STRUCTURE LBL 9 FWD TB ANGLE ABOVE HAS POPPED RIVET HEAD AND ON UNDER DRIVEN RIVET NEXT TO IT HEAD IS NOT SEATED ON ANGLE.
